# SDR DALA2017021501285

- Difficulty date: February 14, 2017
- Submitted: February 16, 2017
- Operation: Air carrier
- Aircraft: N658DL
- Make and model: Boeing 757232
- Aircraft serial: 24420
- Aircraft time: 81,885 hours, 37,526 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Channel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 DOOR CUTOUT LOWER SILL STA 1661+3" THRESHOLD SUPPORT CHANNEL CORRODED. REMOVED AND REPLACE THRESHOLD SUPPORT CHANNEL IAW SRM 51-40-02 AND DWG 146N8722 DUE TO CORROSION OUT OF LIMITS. FOUND CORROSION TO BE OUT OF LIMITS IAW SRM 53-00-51 FIG 101. (100% MATERIAL LOSS).
